MATHEMATICA BOHEMICA, Vol. 132, No. 2, pp. 113-123 (2007)

Fuzzy semi $\alpha $-irresolute functions

V. Seenivasan, G. Balasubramanian

V. Seenivasan, Jawahar Science College, Dept. of Math., Neyveli-607 803, Tamilnadu, India; G. Balasubramanian, University of Madras, The Ramanujan Institute for Advanced Study in Mathematics, Chepauk, Chennai-600 005, Tamil Nadu, India

Abstract: A new class of functions called fuzzy semi $\alpha $-irresolute functions in fuzzy topological spaces are introduced in this paper. Some characterizations of this class and its properties and the relationship with other classes of functions between fuzzy topological spaces are also obtained.

Keywords: fuzzy semi $\alpha $-irresolute function, fuzzy product, fuzzy irresolute function, fuzzy almost irresolute function, nowhere dense fuzzy set

Classification (MSC2000): 54A40

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition